# SDR DALA2015092005732

- Difficulty date: September 19, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT UPPER HEATER BLANKET ACCESS PLATE CUTOUT EDGE NR 1409C AND 1410C AT RT WING.  DUE TO EXCESSIVE DAMAGE ON HEAT BLANKET PANEL WAS REPLACED IAW AMM 30-80-02.
